American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] George M. Bergman. Thoughts on Eggert's Conjecture. Contemporary Mathematics 609 (2014) 1-17.
Book volume table of contents
View Article: PDF

[2] Olexandr Ganyushkin, Volodymyr Mazorchuk and Benjamin Steinberg. On the irreducible representations of a finite semigroup. Proc. Amer. Math. Soc. 137 (2009) 3585-3592. MR 2529864.
Abstract, references, and article information
View Article: PDF

[3] Joseph Gubeladze. Global coefficient ring in the Nilpotence Conjecture. Proc. Amer. Math. Soc. 136 (2008) 499-503. MR 2358489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Christopher J. Hillar and Lionel Levine. Polynomial recurrences and cyclic resultants. Proc. Amer. Math. Soc. 135 (2007) 1607-1618. MR 2286068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dimitrios I. Dais and Martin Henk. On the equations defining toric l.c.i.-singularities. Trans. Amer. Math. Soc. 355 (2003) 4955-4984. MR 1997591.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Anna Fukshansky. The sum of two locally nilpotent rings may contain a free non-commutative subring. Proc. Amer. Math. Soc. 128 (2000) 383-386. MR 1622746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. V. Clase. Prime and semiprime semigroup algebras of cancellative semigroups. Trans. Amer. Math. Soc. 350 (1998) 1991-2007. MR 1422893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] A. Salwa. Representations of monoids arising from finite groups of Lie type. Trans. Amer. Math. Soc. 348 (1996) 2931-2945. MR 1351495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jonathan Leech. The geometric structure of skew lattices . Trans. Amer. Math. Soc. 335 (1993) 823-842. MR 1080169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] L. G. Kovács. Semigroup algebras of the full matrix semigroup over a finite field . Proc. Amer. Math. Soc. 116 (1992) 911-919. MR 1123658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Yue-chan P. Ho. The preservation of the semiprime Goldie property by strong semilattice sums . Proc. Amer. Math. Soc. 114 (1992) 613-616. MR 1074752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jan Okniński and Mohan S. Putcha. Complex representations of matrix semigroups . Trans. Amer. Math. Soc. 323 (1991) 563-581. MR 1020044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jan Okniński and Mohan S. Putcha. PI semigroup algebras of linear semigroups . Proc. Amer. Math. Soc. 109 (1990) 39-46. MR 1013977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Yechezkel Zalcstein. A finiteness theorem for linear semigroups . Proc. Amer. Math. Soc. 103 (1988) 399-400. MR 943054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Robert Gilmer. Commutative monoid rings as Hilbert rings . Proc. Amer. Math. Soc. 94 (1985) 15-18. MR 781046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Jan Okniński. When is the semigroup ring perfect? . Proc. Amer. Math. Soc. 89 (1983) 49-51. MR 706509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Mark L. Teply, E. Geis Turman and Antonio Quesada. On semisimple semigroup rings . Proc. Amer. Math. Soc. 79 (1980) 157-163. MR 565329.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Earl J. Taft. Representable monoids . Proc. Amer. Math. Soc. 70 (1978) 1-4. MR 0486253.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Julian Weissglass. Semigroup rings and semilattice sums of rings . Proc. Amer. Math. Soc. 39 (1973) 471-478. MR 0322092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] William R. Nico. A property of projective ideals in semigroup algebras . Proc. Amer. Math. Soc. 37 (1973) 407-410. MR 0315035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] William R. Nico. An improved upper bound for global dimension of semigroup algebras . Proc. Amer. Math. Soc. 35 (1972) 34-36. MR 0296182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1